RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 5, Pages 719–728 (Mi mz1766)  

This article is cited in 4 scientific papers (total in 4 papers)

Solitary waves in a cold plasma

A. T. Il'ichev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study the existence of soliton-like solutions (solitary waves) to the equations describing the one-dimensional motion of a cold quasi-neutral plasma. It is shown that in some range of the angle between the norperturbed magnetic field and the wave propagation direction there exists a branch of solitary hydromagnetic waves that is a bifurcation of the zero wave number. These solutions lie on a two-dimensional center manifold.

DOI: https://doi.org/10.4213/mzm1766

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:5, 518–524

Bibliographic databases:

UDC: 517
Received: 17.05.1994
Revised: 10.06.1995

Citation: A. T. Il'ichev, “Solitary waves in a cold plasma”, Mat. Zametki, 59:5 (1996), 719–728; Math. Notes, 59:5 (1996), 518–524

Citation in format AMSBIB
\Bibitem{Ili96}
\by A.~T.~Il'ichev
\paper Solitary waves in a~cold plasma
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 5
\pages 719--728
\mathnet{http://mi.mathnet.ru/mz1766}
\crossref{https://doi.org/10.4213/mzm1766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445453}
\zmath{https://zbmath.org/?q=an:0879.76118}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 5
\pages 518--524
\crossref{https://doi.org/10.1007/BF02308819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200008}


Linking options:
  • http://mi.mathnet.ru/eng/mz1766
  • https://doi.org/10.4213/mzm1766
  • http://mi.mathnet.ru/eng/mz/v59/i5/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bakholdin, IB, “Decay of solitons in an isotropic collisionless quasineutral plasma with isothermal pressure”, Journal of Experimental and Theoretical Physics, 91:1 (2000), 111  crossref  adsnasa  isi  scopus  scopus
    2. Bakholdin, IB, “Dissipation-free jumps for the magnetosonic branch of cold plasma motion”, Plasma Physics Reports, 26:1 (2000), 62  crossref  adsnasa  isi  scopus  scopus
    3. Bakholdin, I, “Steady magnetoacoustic waves and decay of solitonic structures in a finite-beta plasma”, Journal of Plasma Physics, 67 (2002), 1  crossref  adsnasa  isi  scopus  scopus
    4. A. T. Il'ichev, “Soliton-like structures on a water-ice interface”, Russian Math. Surveys, 70:6 (2015), 1051–1103  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:77
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019